# SDR 2012FA0000767

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N721EC
- Make and model: Lear 35A
- Aircraft serial: 355
- Aircraft time: 11,492 hours, 9,408 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 9550625
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WHEEL HALF  STEEL KEYWAY  RIVET FAILED CAUSING THE KEYWAY TO BEND OUTWARD FROM THE CENTRIFICAL FORCE, AND THEN MADE CONTACT WITH THE TIRE SIDEWALL AND THE UPPER GEAR TORQUE LINK.  THERE WAS DAMAGE TO THE TIRE SIDEWALL AND THE TORQUE LINK HAD MINOR SCORING.
